Numb legs after chemotherapy

Posts
1
Registration date
Monday January 23, 2012
Status
Member
Last seen
January 23, 2012
- - Latest reply: Jinkus
Posts
2
Registration date
Wednesday January 11, 2012
Status
Member
Last seen
January 23, 2012
- Jan 23, 2012 at 06:03 AM
Hello everyone, I am here for my father who is 60 years old and who has done an operation due to a colon cancer. He was doing fine but noticed that after the chemotherapy which he made during 6 months he is more and more in pain. He is not able to feel his legs and they are numb. He no more tolerates the cold which make his hands pain a lot. The MRI is perfect so what is wrong how long does this last?
See more 

2 replies

Posts
842
Registration date
Tuesday June 21, 2011
Status
Moderator
Last seen
May 15, 2012
5
0
Thank you
Hello
You will need to talk to your fathers doctor's and gain their opinion about this. Often after the chemotherapy treatment there are problems with circulation so get this sorted out for your father soon. Good luck
Respond to Swiftybird
Posts
2
Registration date
Wednesday January 11, 2012
Status
Member
Last seen
January 23, 2012
0
Thank you
Hello you need to be patient and courageous for your father who is going through hard times. The numbness in his hands and legs are very normal. Some people have same during 10 days after the session of chemotherapy and the side effects will dissipate at its own rhythms. If they do continue talk about it with the doctor take care.
Respond to Jinkus